# SDR AALA202204213782

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737
- Aircraft serial: 33224
- Aircraft time: 28,994 hours, 12,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER FOR  EXIT SIGN ABOVE 1R DOOR FOUND ON FLOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
